Applied Mathematics and Optimization

, Volume 52, Issue 3, pp 365–399

The Rate of Convergence of Finite-Difference Approximations for Bellman Equations with Lipschitz Coefficients


DOI: 10.1007/s00245-005-0832-3

Cite this article as:
Krylov, N. Appl Math Optim (2005) 52: 365. doi:10.1007/s00245-005-0832-3


We consider parabolic Bellman equations with Lipschitz coefficients. Error bounds of order h1/2 for certain types of finite-difference schemes are obtained.

Finite-difference approximationsBellman equationsFully nonlinear equations

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.127 Vincent Hall, University of Minnesota, Minneapolis, MN 55455USA